MathSciNet Relay Station
MathSciNet bibliographic data
MR1223705 (94j:46032) 46E15 (35J25 42B30 46N20)
Chang, Der-Chen; Krantz, Steven G.; Stein, Elias M. $H\sp p$ theory on a smooth domain in ${\bf R}\sp N$ and elliptic boundary value problems. J. Funct. Anal. 114 (1993), no. 2, 286–347.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement